Thunderstorm Wind, Barren
- When
- June 6, 5:33 PM EST
- Where
- Barren County, Glasgow
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.983, -85.900
A couple trees were downed.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Jun 6, 1:00 PM EST, 4 hours 33 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 200 PM EDT MON JUN 6 2005 .SHORT TERM...TNGT THRU THU... WILL MAKE SOME CHGS WITH THIS PACKAGE...MAINLY FOR TNGT AND TUE AS REMANTS OF MCSS ACRS THE TN/MID MSP VLYS AFFECT OUR FA WITH CLDS AND SCT SHWRS/STORMS. NAM APPEARS TO HAVE THE BEST HANDLE ON WRN TN MCS ATTM BASED ON QPF OUTPUT THRU 18Z AND WILL FAVOR ITS SOLUTION WITH WEAK UPR LO/VORT ACRS MISSISSIPPI TAKING A NEWD TRACK...A BIT MORE NWD/WWD THAN GFS WITH VORT PROGGED IN SEKY OOZ WED. BOTH NAM/GFS SHOW SRN STREAM UPR LEVEL IMPLSES CONTG TO MOVE ACRS OUR FA THRU THU. WITH WARM...MOIST AMS IN PLACE...WILL EXTEND POPS THRU TNGT AND TUE ASCTD WITH AFOREMENTIONED UPR LVL FEAUTURES WITH 50 POPS S...40 CNTRL AND 30 N FA. AFTER TUE...WIL GO BACK TO A DIURNAL MAX OF CONVECTION THRU THU. WILL COMPROMISE ON TEMPS...TO GO COOLER (MID 80S)TUE WITH MORE WIDESPREAD CLDS/LOWER CIGS...A SPLIT BETWEEN NAM/GFS. ...LONG TERM (THURSDAY NIGHT THROUGH MONDAY)... THE MAIN ISSUE IN EXTENDED WILL BE TIMING MID-LEVEL SHORTWAVES SO WE CAN BETTER PINPOINT THE PRECIP CHANCES OUTSIDE OF DIURNAL CONVECTION. DGEX AND GFS SHOW WEAK TROUGHING JUST TO SW THURSDAY EVENING...SO EXTENDED POPS TO ALMOST MIDNIGHT THURSDAY NIGHT/FRIDAY MORNING. BEYOND THAT...FRI-SUN LOOK SIMILAR WITH THE REGION UNDER THE INFLUENCE OF WESTERN FRINGE OF SE HIGH. IN ABSENCE OF FORCING MECHANISM THINK VERY ISOLATED TO AT BEST SCATTERED AFTERNOON PULSE STORMS A GOOD POSSIBILITY. KEPT 30 CHC POPS IN...BUT TAILORED IT TO ONLY HAVE AFTERNOON WORDING TO EMPHASIZE THE DIURNAL NATURE OF THE STORMS. EXTENDED MODELS DIFFER SOMEWHAT ON FRONTAL BOUNDARY FROM PLAINS TO GREAT LAKES...AND PROGGED 500MB FIELDS MONDAY MORNING. DGEX SHOWS A WEAKENING OF THE SE RIDGE WITH STRONG TROUGHING OVER THE MID-MISSISSIPPI VALLEY...WHILE ECMWF/GFS SHOW SE RIDGE HOLDING IN PLACE BUT DO SHOW WEAKER TROUGHING APPROACHING THE REGION. WITH THIS FORCING AND THE INSTABILITY THAT WILL SURELY BE IN PLACE...HAVE CHC SHOWERS/STORMS IN GRIDS FROM LATE MORNING MONDAY THROUGH MIDNIGHT MONDAY NIGHT. OTHERWISE...TEMPS LOOKED GOOD. ONLY MINOR TWEAKS TO REST OF FORECAST. && .LMK WATCHES/WARNINGS/ADVISORIES... .IN...NONE. .KY...NONE. && DK/AL
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 330 PM EDT MON JUN 6 2005 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-070830- ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY- BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY- CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY- FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY- HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY- JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY- MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY- NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN- RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY- TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY- WOODFORD KY- INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM... BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA... DANVILLE...ELIZABETHTOWN...ENGLISH...FRANKFORT...FRANKLIN... GEORGETOWN...GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN... JASPER...JEFFERSONVILLE...LAWRENCEBURG...LEITCHFIELD...LEXINGTON... LOUISVILLE...MADISON...MOUNT WASHINGTON...MUNFORDVILLE... NEW ALBANY...PARIS...RICHMOND...RUSSELLVILLE...SCOTTSVILLE... SHELBYVILLE...SPRINGFIELD...STANFORD...TAYLORSVILLE...TELL CITY...TOMPKINSVILLE...VERSAILLES...WINCHESTER 330 PM EDT MON JUN 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL OVERSPREAD MUCH OF THE OUTLOOK AREA TONIGHT WITH THE MOST NUMEROUS STORMS OVER SOUTH CENTRAL PARTS. A FEW THUNDERSTORMS...ESPECIALLY IN THE SOUTH...COULD PRODUCE DAMAGING WIND GUSTS AND SMALL HAIL. LOCALLY HEAVY RAINFALL MAY ALSO OCCUR AS WELL AS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE OUTLOOK AREA TUESDAY. ADDITIONAL STORMS ARE FORECAST AT TIMES FOR THE REST OF THIS WEEK AS A WARM...HUMID AND UNSTABLE AIR MASS REMAINS. IN GENERAL...THE BEST CHANCES WOULD BE DURING THE AFTERNOON AND EVENING WEDNESDAY THROUGH SUNDAY. AT THIS TIME...NO WIDESPREAD SEVERE WEATHER IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. DK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 540 PM EDT MON JUN 6 2005 KYZ062>064-071>078-081-082-062345- ADAIR KY-ALLEN KY-BARREN KY-CLINTON KY-CUMBERLAND KY-EDMONSON KY- GREEN KY-HART KY-METCALFE KY-MONROE KY-RUSSELL KY-SIMPSON KY- WARREN KY- INCLUDING THE CITIES OF...ALBANY...BOWLING GREEN...COLUMBIA... FRANKLIN...GLASGOW...JAMESTOWN...MUNFORDVILLE...SCOTTSVILLE... TOMPKINSVILLE 440 PM CDT MON JUN 6 2005 ...STRONG THUNDERSTORMS DEVELOPING ACROSS SOUTH CENTRAL KENTUCKY... SCATTERED THUNDERSTORMS ARE DEVELOPING ACROSS SOUTH CENTRAL KENTUCKY AHEAD AND ALONG OF BOUNDARIES FROM STORMS IN TENNESSEE. THESE STORMS WILL BE SLOW MOVERS TO THE EAST AND WILL PRODUCE HEAVY RAINFALL...WITH RATES UP TO TWO INCHES PER HOUR. GUSTY WINDS AND HAIL WILL BE POSSIBLE...ALONG WITH FREQUENT DEADLY LIGHTNING. STAY TUNED TO NOAA ALL HAZARDS RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. SCHOTT
The Nashville radar (KOHX), 101 km away, was scanning. The volume nearest the first event began at 22:32 UTC.
1 thunderstorm wind. Local standard time, as filed.
A couple trees were downed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2005Every state in 2005This day in weather historyWarnings in Kentucky, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5457394.